# SDR USAA2008121992278

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 654580731
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - ANGLE CRACKED AT BS 294, BETWEEN S11R & S12R FORWARD OF R2 DOOR.  REPLACED ANGLE AT BS 294, BETWEEN S11R & S12R FORWARD OF R2 DOOR IAW B737 SRM 51-10-02.
